Uphamol 650 18x10s contains acetaminophen which is a known effective analgesic and antipyretic.It can be used to relieve the symptoms of various types of headaches including migraine and tension-type headache.
Uphamol 650 can also be used to relieve pain due to colds and flu and to reduce fever.

How To Use Uphamol 650mg Tablet

  • This medicine is for oral use only. Swallow this medication as a whole with water.
  • Do not chew, crush or break it. It is better to take this medication at a fixed time each day if it is indicated for everyday use.

Dosage:

  • Adult & children above 12 years: 1 tablet, every 4 to 6 hours (Not more than 6 tablets in one day)

Ingredients

  • Paracetamol 650mg

Specifications:

  • Quantity: 180 pcs
  • Weight: 206g

Caution:

  • *Uphamol 650 should not be taken if you are allergic to acetaminophen.
  • *Do not take any other PARACETAMOL – containing medicines at the same time.
  • *If symptoms persist, please consult doctor.
Weight 0.12 kg
Dimensions 6.5 × 2.3 × 7 cm

sekamapharmacy

Sekama Pharmacy follow latest evidence based treatment with advises. We providing products range from children to elderly. Concern Care and Choice. Follow us and chat with us.

More Products from sekamapharmacy

Questions and Answers

You are not logged in

Sorry no more offers available
Uphamol 650 18x10s Uphamol 650 18x10s

RM60.60

100 in stock

More
More